# SDR UALA2013012200389

- Difficulty date: January 21, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 60,181 hours, 8,584 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 98066212
- Condition: Faulty
- Location: Zone C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ZONE TEMP SYNOPTIC SHOWS ZONE C BLANK.  F/A REPORT AREA WARM.  REPLACED ZONE C TRIM AIR MODULATING VALVE, TEST PASSED ALL INDICATIONS NORMAL.
